# SDR AALA20141118008

- Difficulty date: October 20, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8511
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE WAS FOUND ON THE ELECTRONICS BAY ACCESS DOOR SURROUND STRUCTURE WEB BETWEEN FS 330 & 350 AT RBL 12.  R & R WEB IAW AARD 51-00-05.
